# SDR SWAA2020042033076

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS767+5 LBL19 TO RBL19 WL156. / CORROSION ON FLOOR PANEL SPLICE FOR B.S 767+5 LBL19 TO RBL19 WL156 WAS FOUND OUT OF LIMITS DUE TO NO LIMITS IN SRM RECEIVED NEW SPLICE STRAP ON PO# 777784 NEW PART WILL BE INSTALLED ON CUST.CARD# JPANEL-141-CLOSE
